MathSciNet Relay Station
MathSciNet bibliographic data
MR1239803 32H35 (32D15 32F25)
Pan, Yi Fei Real analyticity of homeomorphic CR mappings between real analytic hypersurfaces in ${\bf C}\sp 2$. Proc. Amer. Math. Soc. 123 (1995), no. 2, 373–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement